# SDR ASAA2025110962226

- Difficulty date: November 9, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 13,793 hours, 3,979 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A2960340ATSMRO
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT AFT INBOARD SEAT TRACK FAILED INSPECTION, HAS ELONGATED HOLES. SRXR430X. GROUNDED - YES. REMOVED AND REPLACED AFT I/B SEAT TRACK AT COPILOT SEAT. IAW IPECO CMM 53-01-02. B737 AMM 20-50-11-910-801. TW 19-1263 DUE 12-20-2025, B737 AMM 25-11-01-000-801 AND B737 AMM 25-11-01-400-801 TW V18-46 DUE 30 DEC 2025. SRXR430X.
